# SDR CA100525016

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 6,242 hours
- Engine: Pwa JT15D4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121201
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE LANDING GEAR FAILED TO RETRACT.
